# SDR AALA950126

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 8100022601
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT PASSENGER SEAT 15B FOUND INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT ASSEMBLY AT PASSENGER SEAT 15B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
